MAUDE Adverse Event Report: AUGMENIX, INC. SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER

AUGMENIX, INC. SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER
Model Number SO-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e2326 captures the reportable event of inflammation.Imdrf patient code e2313 captures the reportable event of fibrosis.
 
Event or Problem Description
It was reported that a patient who underwent a spaceoar placement procedure in 2019 developed xanthogranulomatous inflammation in the implanted area in (b)(6) 2025.It was reported that "therapy is no longer on-going" which may indicate that the patient's radiation treatment was interrupted due to the event or had been completed at the time the event developed.The patient needed to be hospitalized and underwent an unspecified intervention.The current patient state of health was unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Device history record (dhr) review was conducted and no deviations that could have contributed to the reported event were found.A labeling review was performed, and the adverse events report are known and documented in the labeling.Risk review was completed and confirmed that the events of "inflammation and fibrosis" were defined in the risk documentation and are documented.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this investigation is assigned to cause not establish, since the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.
 
Event or Problem Description
It was reported that a patient who underwent spaceoar placement procedure, developed a xanthogranulomatous inflammation in the implanted area.It was reported that "therapy is no longer on going" which may indicate that the patient's radiation treatment was interrupted due to the event or had been completed at the time the event developed.The patient needed to be hospitalized and underwent an unspecified intervention.The current patient state of health was unknown.

Brand Name
SPACEOAR SYSTEM
Common Device Name
ABSORBABLE PERIRECTAL SPACER
Manufacturer (Section D)
AUGMENIX, INC.
201 burlington road
bedford MA 01730
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
500 commander shea boulevard
cork MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24645124
Report Number2124215-2026-15354
Device Sequence Number9918456
Product Code OVB
UDI-Device Identifier00864661000102
UDI-Public(01)00864661000102(17)200126(10)3051801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberSO-2101
Device Catalogue NumberSO-2101
Device Lot Number0003051801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/22/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight124 KG
Patient RaceBlack Or African American